Couldn't find what you looking for?

TRY OUR SEARCH!

I'm 20 and about three weeks ago my boyfriend and I were having intercourse when the condom broke. I went to the doctor and got a prescription for plan b (I'm staying abroad where a prescription is needed). My doctor also wrote me a prescription for Nuva Ring birth control. Anyway, I took plan b and my period came 10 days early. I was told this was normal after taking emergency contraceptive. It started out very light but has gotten progressively heavier and has lasted around 10 days so far. It's also been kind of a weird blackish brown color. The thing is, you're supposed to start the nuva ring with the commencement of your period. I did. Is that bad that I started birth control after a plan b-induced period? Could that be why my period is so abhorrently long and irregular? 

Loading...

i would call your doctor as soon as possible
Reply

Loading...